# SDR ASAA9910101

- Difficulty date: May 19, 1999
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: turbine
- Condition: Failed
- Location: NR 1 engine
- Stage of operation: CL
- How discovered: o
- Nature of condition: j
- Precautionary procedure: E, a

## Discrepancy

ANC - ON TAKEOFF OF FLIGHT 7802, JUST AFTER REDUCING POWER FOR CLIMB CREW REPORTED THE NR 1 ENGINE POPPED AND WAS LOST.  SHUTDOWN NR 1 ENGINE AND FOUND TURBINE BLADE DAMAGE.  REPLACED NR 1 ENGINE.  THE ENGINE WAS ROUTED TO AEROTHRUST CORP FOR INSPECTION AND REPAIR.  AEROTHRUST DISASSEMBLED AND INSPECTED THE ENGINE.  THE C-7, T-1, T-3, AND T-4 DISKS, ALONG WITH THE N2 SHAFT WERE REPLACED.  THE ENGINE WAS THEN REASSEMBLED, TESTED, BOROSCOPE, AND RETURN TO ALASKA AIRLINES.  (M)
